I am a 30yr old male. I started taking propecia 3.5 months ago when I noticed
that my hairline is receding. The doctor who prescribed propecia told me
that it will take 3 months before I notice anything however, I am still losing
hair. Do you think at this stage, shall I continue taking propecia or I should
stop taking it?
The doctor told me that I have to take propecia daily. I would like to find out if I have to take propecia at the exact same time everyday? or any time during the day works?
You should take Propecia for at least 3 months more before you decide whether it's working. It works for most people, at least to hold on to what you have. Frankly, there isn't much else out there that's effective. And no, it doesn't matter what time f day you take it or whether you take it at the same time every day.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.